MathSciNet Relay Station
MathSciNet bibliographic data
MR2217882 34D20 (34C25 34C27 92D25)
Shuai, Zhi Sheng; Miao, Chun Mei; Zhang, Wei Peng; Ye, Dan; Wang, Ke A three-species prey-predator model with refuges. (Chinese) J. Biomath. 19 (2004), no. 1, 65–71.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement